Articles written in Pramana – Journal of Physics
Volume 87 Issue 5 November 2016 Article ID 0064 Regular
Symmetry and conservation law structures of some anti-self-dual (ASD) manifolds
J BASINGWA A H KARA ASHFAQUE H BOKHARI R A MOUSA F D ZAMAN
The ASD systems and manifolds have been studied via a number of approaches and their origins have been well documented. In this paper, we look at the symmetry structures, variational symmetries and related concepts around the associated conservation laws for a number of such manifolds.
Volume 97, 2023
Continuous Article Publishing mode
Click here for Editorial Note on CAP Mode